# SDR FDEA201703090827

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA38571
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE COMP STA 1967 LOWER CENTER SUPPORT STRUCTURE AFT SIDE HAS EXFOLIATION CORROSION AROUND SEVERAL NUTPLATES . REMOVED AND REPLACED SUPPORT PER DWG AGA 3857-1.
